# SDR JR2R20241102845

- Difficulty date: November 2, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000442
- Aircraft time: 21,228 hours, 12,881 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: 19026354003
- Condition: Corroded
- Location: Zone 100
- Part time: 21,228 hours, 12,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEACON LIGHT BASE PLATE ON WING TO BODY FAIRING CORRODED.  REPLACED
